I tapered off my lexapro totally a week ago. I started the Wellbutrin xl 150 mg. I have been feeling so dizzy. I can’t figure out if this is the lexapro withdrawals or the Wellbutrin side effects. Has anyone experienced this?? If so did it go away?? I feel a little foggy too.
I have recently started tapering off Lexapro, after talking to my family doctor I dropped from 15 to 10mg, but felt I just couldn't function (dizziness, headache, irritability and outbursts of anger for no reason... ) - so after doing some research and reading about Lexapro withdrawal, have now been on 12.5mg for about 2 weeks. Not feeling brilliant but I can cope. I don't know what dose of Lexapro you were taking, how long you were on it or how quickly you tapered off, but from what I've been reading the tapering off generally recommended by doctors is way too fast for many people, even if you replace it with a different med (Wellbutrin works on a different neurotransmitter system) and so is likely to cause withdrawal symptoms - and dizziness is one of the most frequently mentioned for Lexapro withdrawal. So it seems likely to be withdrawal from Lexapro rather than a side-effect of Wellbutrin, although you should discuss this with your doctor if it continues. I have also found a site called the withdrawal project very interesting, but as I said, as an additional complementary source of information to read about other people's experiences. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2011 • 2 answers
Updated 2 May 2013 • 2 answers
Updated 11 Nov 2014 • 2 answers
Updated 17 Oct 2018 • 4 answers
Updated 23 Oct 2018 • 1 answer